# SDR ASAA2021092536080

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,893 hours, 16,334 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: None
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FRONT SPINNER CONE IS MISSING OVER 50% OF COATING. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FRONT SPINNER CONE. REF B737-800 AMM 72-21-01/401.
